# SDR CA010820010

- Difficulty date: August 7, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 6,227 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 774000419
- Condition: Stuck
- Location: Fuel Qty
- Part time: 116 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

(CAN) TRANSMITTER LEVER PIVOT HAS BECOME SOMEWHAT STIFF, RESULTING IN INACCURATE FUEL LEVEL INDICATIONS. PART WAS REPLACED. THIS PART IS PART OF CESSNA SERVICE KIT SK-150-65. THE KIT WAS MADE NECESSARY BY THE UNAVAILABILITY OF THE ORIGINAL STEWART- WARNER SYSTEM PARTS. THIS UNIT IS MADE BY ROCHESTER. HOLDING PARTS FOR 21 DAYS. AFTER WHICH IT WILL BE RETURNED FOR WARRANTY.
